MathSciNet Relay Station
MathSciNet bibliographic data
MR1402879 (97j:58148) 58G10
Nicolaescu, Liviu I. On the cobordism invariance of the index of Dirac operators. Proc. Amer. Math. Soc. 125 (1997), no. 9, 2797–2801.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement